# SDR 2017FA0000285

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: General aviation
- Aircraft: N424FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC024
- Aircraft time: 5,215 hours
- Engine: Lyc O360A4M
- Engine time: 1,059 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pressure Switch
- Part number: 0986344077
- Condition: Leaking
- Location: Engine
- Part time: 1,021 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE PILOT DISCOVERED A LARGE OIL SPOT ON GROUND COMING FROM ENGINE COWLING.  REMOVED THE ENGINE COWLING, DISCOVERED THE OIL PRESSURE SWITCH TO BE LEAKING.
